TOP

, Volume 20, Issue 2, pp 503–516

On the infimum of a quasiconvex vector function over an intersection

Original Paper

DOI: 10.1007/s11750-011-0222-8

Cite this article as:
Martínez-Legaz, JE. & Martinón, A. TOP (2012) 20: 503. doi:10.1007/s11750-011-0222-8

Abstract

We give sufficient conditions for the infimum of a quasiconvex vector function f over an intersection \(\bigcap_{i\in I}R_{i}\) to agree with the supremum of the infima of f over the Ri’s.

Keywords

Quasiconvex functions Distance to the intersection 

Mathematics Subject Classification (2000)

06F20 52A41 54E99 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Sociedad de Estadística e Investigación Operativa 2011

Authors and Affiliations

  • Juan-Enrique Martínez-Legaz
    • 1
  • Antonio Martinón
    • 2
  1. 1.Departament d’Economia i d’Història EconòmicaUniversitat Autònoma de BarcelonaBellaterra (Barcelona)Spain
  2. 2.Departamento de Análisis MatemáticoUniversidad de La LagunaLa Laguna (Tenerife)Spain

Personalised recommendations